Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 6 | Page No.: 1073-1078
DOI: 10.3923/jas.2008.1073.1078
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

M.H. Alnasr and Shaher Momani

Abstract:
In this study, the Homotopy-Perturbation Method (HPM) proposed by J.-H. He is adopted for solving singularly perturbed Volterra integral equations (SVIEs). Three numerical examples are given to demonstrate the effectiveness of the present method. Results show that the numerical scheme is very effective and convenient for solving a large number of singularly perturbed problems with high accuracy.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    A Comparison Between Adomian’s Decomposition Method and the Homotopy Perturbation Method for Solving Nonlinear Differential Equations
How to cite this article:

M.H. Alnasr and Shaher Momani, 2008. Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations. Journal of Applied Sciences, 8: 1073-1078.

DOI: 10.3923/jas.2008.1073.1078

URL: https://scialert.net/abstract/?doi=jas.2008.1073.1078

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom